Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 817534, 12 pages
http://dx.doi.org/10.1155/2014/817534
Research Article

Improvement of the Asymptotic Properties of Zero Dynamics for Sampled-Data Systems in the Case of a Time Delay

1College of Automation, Chongqing University, Chongqing 400044, China
2College of Science, Guizhou Institute of Technology, Guiyang, Guizhou 550003, China

Received 24 March 2014; Revised 20 July 2014; Accepted 29 July 2014; Published 28 August 2014

Academic Editor: Jaeyoung Chung

Copyright © 2014 Cheng Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cheng Zeng, Shan Liang, Jiaqi Zhong, and Yingying Su, “Improvement of the Asymptotic Properties of Zero Dynamics for Sampled-Data Systems in the Case of a Time Delay,” Abstract and Applied Analysis, vol. 2014, Article ID 817534, 12 pages, 2014. https://doi.org/10.1155/2014/817534.